Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the embedding $ CP\sb{n}\subset CP\sb{2n}$


Author: S. Feder
Journal: Proc. Amer. Math. Soc. 32 (1972), 327-328
MSC: Primary 57D40; Secondary 32M10
MathSciNet review: 0292090
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D40, 32M10

Retrieve articles in all journals with MSC: 57D40, 32M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0292090-7
Article copyright: © Copyright 1972 American Mathematical Society